# SDR SWAA2021042715064

- Difficulty date: September 9, 2020
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 41,564 hours, 26,181 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E STRUCTURE AT DEFLECTION CONTROL RIB;SHOWS AFT UPPER ATTACH BRACKET TO FIX T/E PANEL WITH EXCESSIVE PLAY AND CHAFING AT 2 EA. ATTACH BOLTS.(MKD 26-002) / REPAIRED RIGHT TRAILING - DEFLECTION CONTROL RIB IAW B737-700 SRM 57-51-02-2R-4 REPAIR 4; 57-51-02-2R-1 REPAIR 1; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-20-01-0G-0; SRM 51-40-04-0G-0; SOUTHWEST DRWG 57510001 REV G; SOUTHWEST DRWG 57510002 REV IR/ ACCOMPLISHED ADJUSTMENT IAW B737-700 AMM 57-50-01-820-801
